# SDR AALA20070367

- Difficulty date: February 18, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Anti Ice Relay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T239/18FEB SJU TO LAX  - AFTER TAKEOFF CREW HAD RIGHT WING ANTI-ICE INDICATION AND RIGHT WING ANTI-ICE VALVE INDICATION.  LANDED DFW WITHOUT INCIDENT.  REPLACED RELAY BASE K1155 AND REPAIRED BROKEN WIRE.  REINSTALLED RELAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
